ACETAMINOPHEN- acetaminophen tablet
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Pain reliever/fever reducer
- temporarily relieves minor aches and pains due to:
- muscular aches
- minor pain of arthritis
- the common cold
- premenstrual and menstrual cramps
- temporarily reduces fever
Liver warning: This product contains acetaminophen. The maximum daily dose of this product is 10 tablets (3,250 mg) in 24 hours for adults or 5 tablets (1,625 mg) in 24 hours for children.
Severe liver damage may occur if
- adult takes more than 4,000 mg of acetaminophen in 24 hours
- child takes more than 5 doses in 24 hours, which is the maximum daily amount
- taken with other drugs containing acetaminophen
- adult has 3 or more alcoholic drinks every day while using this product
Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include: • skin reddening • blisters • rash
If a skin reaction occurs, stop use and seek medical help right away.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist
- if you are allergic to acetaminophen or any of the inactive ingredients in this product
taking the blood thinning drug warfarin
- pain gets worse or lasts more than 10 days in adults
- pain gets worse or lasts more than 5 days in children under 12 years
- fever gets worse or lasts more than 3 days
- new symptoms occur
- redness or swelling is present
These could be signs of a serious condition.
ask a health professional before use.
In the case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222) Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
|adults and children 12 years and over|| |
|children 6 to under 12 years|| |
|children under 6 years||ask a doctor|
- store between 20-25°C (68-77°F)
povidone, pregelatinized corn starch, sodium starch glycolate, stearic acid
| ACETAMINOPHEN |
|Labeler — NuCare Pharmaceuticals,Inc. (010632300)|
|NuCare Pharmaceuticals,Inc.||010632300||repack (68071-3454)|
Revised: 09/2023 NuCare Pharmaceuticals,Inc.
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.